Siberian Mathematical Journal

Publisher: Pleiades Publishing, Ltd.

ISSN PRINT: 0037-4466
ISSN ONLINE: 1573-9260

ABOUT THIS JOURNAL

Journal Metrics

Usage
  • 16982Downloads 2018
    Springer measures the usage on the SpringerLink platform according to the COUNTER (Counting Online Usage of NeTworked Electronic Resources) standards.
  • 19 Usage Factor 2017/2018
    The Springer Journal Usage Factor 2017/18 was calculated as suggested by the COUNTER Code of Practice for Usage Factors. It is the median value of the number of downloads in 2017/18 for all articles published online in that particular journal during the same time period. The Usage Factor calculation is based on COUNTER-compliant usage data on the SpringerLink platform. (Counting Online Usage of NeTworked Electronic Resources) standards.

Impact
  • 0.738 Impact Factor 2018
    Journal Impact Factors are published each summer by Thomson Reuters via Journal Citation Reports ®. Impact Factors and ranking data are presented for the preceding calendar year.
  • 1.29Source Normalized Impact per Paper (SNIP) 2018
    Source Normalized Impact per Paper (SNIP) measures contextual citation impact by weighting citations based on the total number of citations in a subject field. The impact of a single citation is given higher value in subject areas where citations are less likely, and vice versa.
  • Q2Quartile: Mathematics (miscellaneous) 2018
    The set of journals have been ranked according to their SJR and divided into four equal groups, four quartiles. Q1 (green) comprises the quarter of the journals with the highest values, Q2 (yellow) the second highest values, Q3 (orange) the third highest values and Q4 (red) the lowest values.
  • 0.76 SCImago Journal Rank (SJR) 2018
    SCImago Journal Rank (SJR) is a measure of scientific influence of scholarly journals that accounts for both the number of citations received by a journal and the importance or prestige of the journals where such citations come from.
  • 27H-Index 2018
    A journal has an H index of h if it published h papers each of which has been cited in other journals at least h times. Calculations are based on Scopus.

SCOPE

Siberian Mathematical Journal  is journal published in collaboration with the Sobolev Institute of Mathematics in Novosibirsk. The journal publishes the results of studies in various branches of mathematics.

ABSTRACTING & INDEXING

EBSCO Academic Search, EBSCO Advanced Placement Source, EBSCO Discovery Service, EBSCO STM Source, Gale, Gale Academic OneFile, Google Scholar, Institute of Scientific and Technical Information of China, Japanese Science and Technology Agency (JST), Journal Citation Reports/Science Edition, Mathematical Reviews, Naver, OCLC WorldCat Discovery Service, ProQuest Central, ProQuest Engineering, ProQuest Materials Science and Engineering Database, ProQuest SciTech Premium Collection, ProQuest Technology Collection, ProQuest-ExLibris Primo, ProQuest-ExLibris Summon, SCImago, SCOPUS, Science Citation Index Expanded (SciSearch), zbMATH.

CONTACTS

Sibirskii Matematicheskii Zhurnal
Sobolev Institute of Mathematics, Siberian Branch, Russian Academy of Sciences
pr. Akademika Kaptyuga 4, Novosibirsk, 630090 Russia
Phone: +7 (383) 333-28-92
Fax: +7 (383) 333-25-48
E-mail: smz@math.nsc.ru